# SDR FE5F200400001

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Make and model: Doug DC-9-82
- Aircraft serial: 53167
- Aircraft time: 16,803 hours, 30,238 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 360800014
- Part serial: A135CN
- Condition: Deteriorated
- Location: Apu
- Part time: 9,527 hours, 10,234 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: H, B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT , APU RUNNING SUPPLIED BOTH ELEC.POWER AND AIR CONDITION, THE ELECTRICAL POWER ON / OFF INTERMITTENTLY, AND FINALLY ELEC.POWER DISCONNETED.  AFTER THAT, THE SMOKE CAME OUT AT REAR CABIN AREA.  MAINTENANCE CHECKED FOUND APU RPM WILL FLUCTUATED WHEN SUPPLIED BOTH ELEC.  POWER AND PNEUMATIC. AFTER REPLACED THE APU FCU , CORRECT THE PROBLEM.  MAINTENANCE ALSO CHECKED THE APU SUPPLIED ELEC.CIRCUIT,  POWER RELAYS , NO ANOMALY FOUND.
